MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515306
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description/event details: hcp has alerted me that when they are infusion chemo through the phaseal system somehow air is getting into the line below the drip chamber but there is still fluid in the iv bag.Causing nurses to circle prime the line and risk of losing costly medication.He does not know what is causing it but it has increased in occurrence since starting phaseal.
 
Event or Problem Description
Description/event details: hcp has alerted me that when they are infusion chemo through the phaseal system somehow air is getting into the line below the drip chamber but there is still fluid in the iv bag.Causing nurses to circle prime the line and risk of losing costly medication.He does not know what is causing it but it has increased in occurrence since starting phaseal.No lot able to be provided.Is the iv line is vented or non-vented? per response 06mar2025: it is vented.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.Product undergoes a series of inspections throughout the manufacturing process to ensure the quality and functionality of the device, including flow rate verification.As the lot involved in this incident is unknown, a device history review could not be performed.It is recommended the infusion adapter is used with a non-vented iv set.If a vented set it used, it is important to ensure the air inlet is closed.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
INFUSION ADAPTER C100
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21514995
Report Number3003152976-2025-00079
Device Sequence Number4590625
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public(01)00382905153068
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515306
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown